Items where Author is "Hatvani, László"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Bánhelyi, Balázs, Csendes, Tibor, Hatvani, László: On the existence and stabilization of an upper unstable limit cycle of the damped forced pendulum.
Journal of Computational and Applied Mathematics, 371. Azonosító: 112702-Terjedelem: 9 p. ISSN 0377-0427 (2020)

Csizmadia, László, Hatvani, László: On a linear model of swinging with a periodic step function coefficient.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (3-4). pp. 483-502. ISSN 0001-6969 (2015)

Csizmadia, László, Hatvani, László: An extension of the Levi-Weckesser method to the stabilization of the inverted pendulum under gravity.
MECCANICA, 49 (5). pp. 1091-1100. ISSN 0025-6455 (2014)

Hatvani, László, Krisztin, Tibor: Asymptotic stability for a differential-difference equation containing terms with and without a delay.
Acta Scientiarum Mathematicarum (Szeged), 60. pp. 371-384. ISSN 0001-6969 (1995)

This list was generated on 2021. január 25. 05:19:00 CET.